MAXIMUM AND MINIMUM DEGREE ENERGIES OF p-SPLITTING AND p-SHADOW GRAPHS


Rao K. S. , Saravanan K., Prakasha K. N. , Cangul I. N.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.12, no.1, pp.1-10, 2022 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2022
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.1-10
  • Keywords: maximum degree energy, minimum degree energy, splitting graph, shadow graph

Abstract

Let v(i) and v(j) be two vertices of a graph G. The maximum degree matrix of G is given in [2] by